# SDR AWXA960527

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 210TSO7Y01
- Condition: Inoperative
- Location: Landing Gear
- Part time: 2,629 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 2082 - AIR TURN BACK, LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FOUND NO POWER TO RELAY 48GA.  FOUND LANDING CONTROL LEVER FAULTY.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER PER AMM 32-31-11, PG 401-406.  (M)
